# SDR AALA20091218LAX03

- Difficulty date: December 18, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 59,532 hours, 20,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DOOR WOULD NOT RETRACT WHEN GEAR WAS UP.  RECYCLED GEAR STILL WOULD NOT RETRACT.  NORMAL GEAR AND DOOR INDICATION UPON LANDING.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED EXTENSION AND RETRACT FUSE.
